Doctor insights on:
Infants Non Medication
Zantac (ranitidine) liquid helps: A baby with silent reflux does not have heartburn pain, nor the vomiting and spitting of reflux, but his stomach contents still comes up to the throat, sometimes causing acid irritation in the voice box or in the lungs. Diagnosis and ongoing follow-up is usually by pediatric gastroenterologists. Zantac (ranitidine) liquid oral medication is often used as a first choice, but other drugs are also available. ...Read moreSee 3 more doctor answers
No known benefit: Antihistamines have a drying effect on any mucous production and will thicken secretions. For many years they have been used to "dress up" kids & make them look less sickly (draining nose, etc.)they have no known benefit to the child during a cold & may thicken the mucous to the point it is harder to cough out. ...Read more
I believe my 4 week old infant has a yeast infection in his little neck rolls. Do we need to make an appointment to come in for some medication?
Depends: It is more common for u to see prickly heat there.Until babies neck grows longer & the skin on skin quits trapping sweat, the moisture often produces tiny red dots or raw skin. Lifting the folds, bathing the area & blowing dry with a lo heat hair dryer can help. If the red bumps are rough to touch, it could be yeast & some antifungal cream might be needed. Call the office during regular hours for rx. ...Read moreSee 2 more doctor answers
2 week old infant with gas pain. OTC medication not helping. Any time she has to fart or poo she just struggles and cries. ?
Most of these issues: do not occur, or are very infrequent with breast feeding; are far more common with all forms of breast milk alternative, despite all the marketing. Seek out help worthy of your trust; will end-up far better for you, your child & family. Study: Attachment Parenting & the bountiful work of pediatrician: William Sears, M.D. & his wife; Martha Sears, RN, & their many books for some wisdom/solutions. ...Read more
My 8yr old daughter had been taking infant movicol fir a week and gas passed pale stools over the last two days. Is this connected to the medication?
Laxative: Movical is a laxative and depending on the dose will cause loose stools if dose is higher than needed. The medication should not affect the color of her stools, so if they look really unusually pale, it could be related to either dietary change or decrease in bile from the liver. If she has dark urine or abdominal pain, she should be seen. ...Read more
Staphylococcus: If you are talking about a newborn, the treatment is Ampicillin and gentamicin. ...Read more
Neonatal withdrawal : I believe you mean opiate withdrawal. These infants are born addicted to the same drug as mom took. There are several protocols. The infant is watched for withdrawal symptoms, then they are given an opiate to control the symptoms. Then these opiates are decreased, very slowly, to avoid the infant any discomfort. Eventually, it can be stopped. It can take weeks. ...Read more
Not a lot....: These studies are very difficult to do, especially on which drugs are transferred to the developing fetus. Animals models can tell you some information, but it is hard to interpret effects into people. ...Read more
Toddler's daycare administered infant tylenol (acetaminophen) without my consent. Is the drug safe?
Yes,at proper doses: This med has been around for at lease 5 decades that I know of and is well tolerated by infants. The proper dos for size is well studied and on most produces.Like any good medicine, it is strong enough to do good, but used wrong, can do harm. ...Read more
I have a foster child as of 7/18/2015, He was starved nearly to death weighing in at 19 lbs on that date. His DOB is 11/11/2009. (6 yrs old in november). He was exposed to an array of drugs. He had a club foot repair as an infant with casting, he has had
General MacArthur: Many uncircumised us troops stationed in asia during 2nd world war developed penile infections which interfered with their soldiering. Thus general maca ruled that any troops heeding for asia had to be circumcised. Troops were indoctrinated that circumcision is healthier and cleaner. Certainly true if men are wading thru unclean rivers and can not bathe. These men wanted their sons circd etc.Etc. ...Read moreSee 2 more doctor answers
You serious ??????: This site is not a chat room and the 400 character limit for each answer can never cover a complete answer. There are thousands of books available on the subject.A good site for general info is HealthyChildren.org. If you have a specific question for this site, provide background info and ask a specific question. We cannot see uploads or questions you asked in the past. ...Read moreSee 1 more doctor answer
Interesting question: If your only reason for asking is just because you want your kid to be tall, then skip past what i say because it won't help you. If you're asking about food making an infant taller because you're interested in making the infant healthier, follow this link to livestrong: http://www.Livestrong.Com/article/69870-kids-grow-taller/. ...Read more
Runner-stroller: Manny big stores carry the so-called runner-stroller (big wheels) designed for faster speed, thus you can use to push your infant along while running/exercising. Just make sure you find a path that is relatively smooth. You can also do treadmill, stationary bike, infront-of-tv activities at home while baby is asleep. If there is a will, there is a way--and u have the will. Consult doc. Good luck. ...Read more
Lack of energy: If an infant is ill, he/she will lack a vigorous cry, lack interest in feeding. The infant will sleep much more than normal. The muscle tone may be relaxed. The infant may have a lack of a normal suck. If you push your finger on the palm, and the color pink is slow in returning, the infant may be dehydrated or lack oxygen. Also observe the breathing effort; if fast seek help. See a doctor ASAP! ...Read more
Not recommended: Many children eat bits of dirt now and again. It is not recommended and most suffer no harm. There are some gems in dirt which can cause diarrheal illnesses and possibly some toxins in dirt. If your child eats a lot of dirt or eats it frequently, contact your doctor. Otherwise, wash his/her hands and distract him/her with another activity. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Non prescription medication for anxiety
- Curity telfa non medication
- Child non medication
- Ask a doctor a question free online
- Release non medication
- Curity non medication
- Daytime non medication
- Non iodinated contrast medication
- Infant non rebreather mask